Publications

Publications

by Dür, Mirjam and Stix, Volker
Reference:
Dür, Mirjam and Stix, Volker: "Probabilistic subproblem selection in branch-and-bound algorithms", J. Comput. Appl. Math., vol. 182, no. 1, pp. 67–80, 2005.
Bibtex Entry:
@article {MR2146484,
    AUTHOR = {D{\"u}r, Mirjam and Stix, Volker},
     TITLE = {Probabilistic subproblem selection in branch-and-bound
              algorithms},
   JOURNAL = {J. Comput. Appl. Math.},
  FJOURNAL = {Journal of Computational and Applied Mathematics},
    VOLUME = {182},
      YEAR = {2005},
    NUMBER = {1},
     PAGES = {67--80},
      ISSN = {0377-0427},
     CODEN = {JCAMDI},
   MRCLASS = {90C57 (90C26)},
  MRNUMBER = {MR2146484 (2005m:90169)},
}
Last change: 06.07.2020 10:11.